Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1969, Volume 14, Issue 3, Pages 508–511 (Mi tvp1204)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

An asymptotic expansion of the product of the multidimensional characteristic functions

A. Bikelis

Vilnyus
Full-text PDF (207 kB) Citations (2)
Abstract: In this paper, the asymptotic expansion (1) for the characteristic function f(n)(t) of the standardized sum Sn is obtained.
Received: 16.04.1968
English version:
Theory of Probability and its Applications, 1969, Volume 14, Issue 3, Pages 490–492
DOI: https://doi.org/10.1137/1114061
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. Bikelis, “An asymptotic expansion of the product of the multidimensional characteristic functions”, Teor. Veroyatnost. i Primenen., 14:3 (1969), 508–511; Theory Probab. Appl., 14:3 (1969), 490–492
Citation in format AMSBIB
\Bibitem{Bik69}
\by A.~Bikelis
\paper An asymptotic expansion of the product of the multidimensional characteristic functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1969
\vol 14
\issue 3
\pages 508--511
\mathnet{http://mi.mathnet.ru/tvp1204}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=266267}
\zmath{https://zbmath.org/?q=an:0193.46703}
\transl
\jour Theory Probab. Appl.
\yr 1969
\vol 14
\issue 3
\pages 490--492
\crossref{https://doi.org/10.1137/1114061}
Linking options:
  • https://www.mathnet.ru/eng/tvp1204
  • https://www.mathnet.ru/eng/tvp/v14/i3/p508
  • This publication is cited in the following 2 articles:
    1. Bobkov S.G., “Berry-Esseen Bounds and Edgeworth Expansions in the Central Limit Theorem For Transport Distances”, Probab. Theory Relat. Field, 170:1-2 (2018), 229–262  crossref  isi
    2. Bobkov S.G., “Asymptotic Expansions For Products of Characteristic Functions Under Moment Assumptions of Non-Integer Orders”, Convexity and Concentration, IMA Volumes in Mathematics and Its Applications, 161, eds. Carlen E., Madiman M., Werner E., Springer, 2017, 297–357  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:215
    Full-text PDF :111
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025